JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REGULARITY FOR SEMILINEAR RETARDED FUNCTIONAL INTEGRODIFFERENTIAL EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REGULARITY FOR SEMILINEAR RETARDED FUNCTIONAL INTEGRODIFFERENTIAL EQUATIONS
Jeong, Jin-Mun; Cheon, Su Jin;
  PDF(new window)
 Abstract
The purpose of this paper is to establish existence, uniqueness and a variation of constant formula of solutions for semilinear partial functional differential equations with unbounded delays and nonlinear part involving integro differetial terms.
 Keywords
semilinear equation;retarded functional integrodifferential equation;existence of solution;uniqueness of solution;norm estimation;
 Language
English
 Cited by
 References
1.
J. P. Aubin, Un theoreme de compacite, C. R. Acad. Sci. Paris 256 (1963), 5042-5044.

2.
G. Di Blasio, K. Kunisch, and E. Sinestrari, $L^2$-regularity for parabolic partial integrodif-ferential equations with delay in the highest-order derivatives, J. Math. Anal. Appl. 102 (1984), no. 1, 38-57. crossref(new window)

3.
W. E. Fitzgibbon, Semilinear integro-differential equations in Banach space, Nonlinear Anal. 4 (1980), no. 4, 745-760. crossref(new window)

4.
M. L. Heard, An abstract semilinear hyperbolic Volterra integro-differential equation, J. Math. Anal. Appl. 80 (1981), no. 1, 175-202. crossref(new window)

5.
J. M. Jeong, S. Nakagiri, and H. Tanabe, Structural operators anf semigroups associated with functional-differential equations in Hilbert space, Osaka J. Math. 30 (1993), no. 3, 365-395.

6.
J. M. Jeong, Retarded functional-differential equations with $L^1$-valued controller, Funkcial. Ekvac. 36 (1993), no. 1, 71-93.

7.
H. Tanabe, Fundamental solutions of differential equation with time delay in Banach space, Funkcial. Ekvac. 35 (1992), no. 1, 149-177.

8.
H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North-Holland, 1978.

9.
J. Yong and L. Pan, Quasi-linear parabolic partial differential equations with delays in the highest order spatial derivatives, J. Austral. Math. Soc. Ser. A 54 (1993), no. 2, 174-203. crossref(new window)